# SDR FXGA201607181618

- Difficulty date: July 18, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Aircraft time: 43,068 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND STRINGER REPAIR AT BS 341, STRINGER 27L. TO REPAIR THE CORRODED SKIN AND STRINGER 27L AT BS 341. CUT-OUT OF THE CORRODED SKIN AND REPAIR PER A&B OVERHAUL MANUAL FIGURE 12-22.  CUT STRINGER 27L BETWEEN BS 332 AND 350. REPAIR PER A&B OVERHAUL MANUAL FIGURE 12-2.
